search-outline search Asset 19 Asset 2 Asset 42 Asset 49 Asset 50 Asset 44 Asset 45 Asset 62 Asset 14 Asset 37 Asset 25 Asset 26 Asset 16 calendar password lock key star-outline gender gallery icon-services experience awards education affiliations languages icon-pmdc-circle Asset 78 Asset 81 icon-services Asset 91 Asset 83 Asset 89 Asset 87
chest child cosmaetic dentist diebetic endocrionologist ent eye Gastro generalPhysician generalsurgeon gynecologist heart kidney neurologist diet-new on-new ortho pain Asset 6 Asset 5 endocrionologist Asset 4

Medication Advice

Asked for Male, 29 years

I have been on Prednisone Intensol for a while now. I feel nausea/vomiting. I eat like one meal of an avg person in the whole day. What alternative medicine can i use that the one i am currently using?

Responses (1)
Family Physician - Karachi

Dear Patient,

What condition do you have for which you are taking these steroids? How long has it been since you have been getting the treatment? Is dose reduction an option? Your primary physician can help you better on this subject. As for nausea and vomiting, you can consider taking 1 tablet Motilium before meals (ONLY AFTER CONSULTING WITH YOUR DR) to help you eat better. If these measures don't help you can consult a nutritionist.

You can choose from a detailed list of Doctors treating this condition from the following link: https://oladoc.com/pakistan/lahore/internal-medicine

You can seek further professional help from the below recommended Specialists:

Consultant Physician, Diabetologist, Gastroenterologist, General Physician, Internal Medicine Specialist
Lahore
Diabetologist, Endocrinologist, Internal Medicine Specialist
Lahore
Gastroenterologist, Internal Medicine Specialist
Lahore
Pulmonologist, Sleep Medicine Doctor, Critical Care Physician, Internal Medicine Specialist
Lahore

Related Questions

Asked for Female, 26 years

i feel headache due to improper sleep. i could not do anything proprly due to insominia. kindly just...

Asked for Male, 26 years

I am going through severe anxiety and depression. Age is 26. My bp use to remain very high, 135/95 m...

Asked for Female, 16 years

Every time I visit a doctor for any sort of check they always end up with this statement "you have b...

Asked for Male, 27 years

What are the symptoms of high cholesterol? I have swelling on my hands, foot, and eyes and feel a he...

Asked for Male, 35 years

My husband has been using Genesis for hair for around 5 years now. He gave it a couple months' break...

Asked for Male, 36 years

While using Vit-D & Calcium supplements, what measures can help to prevent unnecessary calcification...